# SDR CA120109012

- Difficulty date: January 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 20,708 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 310668
- Condition: Fractured
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LOSS OF EGT INDICATION AND FIRE LIGHT ON FOR A FEW SECONDS ON FINAL INTO AIRPORT. DURING LANDING AND TAXI EGT DID NOT WORK AND WAS AT "0". MAINTENANCE FOUND THE THE RIGHT HAND UPPER FORWARD ENGINE CASE DRAIN "BOSS" AND "PUSHED OUT" CAUSING OF EGT HARNESS TO NOT OPERATE. ENGINE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
